# SDR C2XA08IA271

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 17,279 hours, 13,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 223398
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 18,490 hours, 14,559 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2386, THE CREW REPORTED A NUMBER ONE ENGINE FIRE DETECTOR FAIL IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE FIRE LOOP.  OPERATIONAL TESTS WERE SATISFACTORY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
